MAUDE Adverse Event Report: LASER PERIPHERALS, LLC 8000229; POWERED LASER SURGICAL INSTRUMENT

LASER PERIPHERALS, LLC 8000229; POWERED LASER SURGICAL INSTRUMENT
Model Number 8000229
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 05/26/2023
Type of Reportable Event Malfunction
Event or Problem Description
Md noticed that the fiber wire was weak and was going to break if used.If the fiber wire had been used there was potential that the fiber could have broken off inside the patient.Md opened a new fiber wire to complete the procedure.

Brand Name
8000229
Common Device Name
POWERED LASER SURGICAL INSTRUMENT
Manufacturer (Section D)
LASER PERIPHERALS, LLC
13355 10th ave north, suite 110
plymouth MN 55441
MDR Report Key17142558
Report Number17142558
Device Sequence Number11229793
Product Code GEX
UDI-Device Identifier00816469021315
UDI-Public(01)00816469021315(17)270804(10)DG22048
Combination Product (Y/N)N
Initial Reporter StateMT
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type User Facility
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial
Report Date (Section B) 05/31/2023
Report Date (Section F) 06/01/2023
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model Number8000229
Device Catalogue Number8000229
Device Lot NumberDG22048
Was Device Available for Evaluation? Yes
Is the Reporter a Health Professional? Yes
Was the Report Sent to FDA? Yes
Event Location Ambulatory Surgical Facility
Date Report to Manufacturer06/16/2023
Initial Date Received by Manufacturer Not provided
Initial Report FDA Received Date06/16/2023
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Unknown
Patient Sequence Number1
Patient SexUnknown
Date Report Sent to FDA06/01/2023